Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I guess amineptine causes strong dependence!

Posted by sukarno on December 4, 2005, at 4:25:41

In reply to Re: I guess amineptine causes strong dependence! sukarno, posted by ed_uk on December 3, 2005, at 12:39:31

"Gosh..... but are you psychologically dependent on it or just physically? Do you crave your next dose?!"

Hi Ed. I hope the citalopram continues to work for you. Have you tried escitalopram (Lexapro)? From what I understand it is the S-isomer of citalopram and could possibly have less side effects. Is it really true that it has less side effects for most people?

I don't have any psychological craving for the amineptine, but it seems to produce a physical dependence of sorts. I adjusted my dose of tianeptine to offset the depression in the afternoon. I take 2 tianeptine a few hours after taking Survector and this seems to keep my mood stable. Taking 2 tianeptine produces a mild stimulant effect, but it is quite relaxing. I am clearly dependent on tianeptine, both psychologically and physically. Not necessarily a bad thing as it works well for my anxiety and (moderately) for depression.

Amineptine has never really made me "high", although it has made me dizzy and I felt either nervous or sleepy (unpredictable) or irritable. It is predictable in the morning in that it does nothing, but if I take it in the evening it will cause me to wake up earlier than usual or cause some dizziness.


Amineptine doesn't seem to have any effect at 25mg that I can discern. It only seems to produce withdrawal if I don't take it... then again, I do wake up feeling refreshed and have been waking up in the morning for the past 2 weeks instead of at night. In the past I used to feel tired in the morning and hard to motivate myself to wake up.

I suppose it has helped with that, but I probably need to increase the dose later on to feel a more therapeutic effect.

I was so desperate for motivation that I was about to start smoking again, so I decided "which one is safer?" and clearly amineptine is the better choice...this is, if you don't end up with liver toxicity.

"I *would* be interested in trying it....... but no pdoc would even consider prescribing it for me! I've been discharged from psychiatry now anyway. My GP prescribes the citalopram now :-)"

It's not scheduled, yet they won't prescribe it. That's too bad. Perhaps you could see a neurologist instead? How does your GP feel about long-term use of citalopram? Do you think SSRIs will go the way of benzodiazepines because of the withdrawal issues?

Take care! :-)

Paul


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[585298]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:579021
URL: http://www.dr-bob.org/babble/20051203/msgs/585298.html